Additive functions with respect to expansions over the set of Gaussian integers

Volume 99 / 2001

I. Kátai, P. Liardet Acta Arithmetica 99 (2001), 173-182 MSC: 11A63, 11K65. DOI: 10.4064/aa99-2-4


  • I. KátaiComputer Algebra Department
    Eötvös Loránd University
    Pázmány Péter sétány I/D
    H-1117 Budapest, Hungary
  • P. LiardetUniversité de Provence, CMI
    Château Gombert
    39, Rue Joliot-Curie
    13453 Marseille, Cedex 13, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image